# SDR UPS00833202

- Difficulty date: June 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 575503295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1764,  RBL. 8 HAS FLOOR SUPPORT CHANNEL CORRODED BEYOND LIMITS.     REMOVED, FABRICATED, AND REPLACED CHANNEL IAW. DWG. 5755032, AND SRM.  51-1-20D ***CPCP***
